# SDR L0FR200500004

- Difficulty date: April 22, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Filed by: Alsco Aviation Inc, repair station L0FR226Y
- Make and model: Boeing 747-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356116
- Part serial: B15805
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD WHEEL HALF CRACKED AT TORQUE LUG KEY BOSS.
